Items where Author is "UDDIN, SIRAJ"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 22.

Article

UDDIN, SIRAJ (2013) A note on totally umbilical proper slant submanifold of a nearly Kaehler manifold. Kuwait Journal of Science and Engineering, 1 (40). pp. 13-22.

UDDIN, SIRAJ (2013) Contact CR-warped product submanifolds of nearly trans- Sasakian manifolds. Taiwanese Journal of Mathematics, 17 (4). pp. 1473-1486.

UDDIN, SIRAJ (2012) A class of totally umbilical slant submanifolds of Lorentzian para-Sasakian manifolds. International Journal of Physical Sciences, 7 (10). pp. 1526-1529.

UDDIN, SIRAJ (2012) A note on totally umbilical Pseudo slant submanifolds of a nearly Kaehler manifold. Acta Universitatis Apulensis, 29. pp. 279-285.

UDDIN, SIRAJ (2012) Slant submanifolds of Lorentzian contact manifolds. Annals of the University of Craiova, Mathematics and Computer Science Series, 39 (2). pp. 237-243.

UDDIN, SIRAJ (2012) Some classi64257;cation results on totally umbilical proper slant and hemi-slant submanifolds of a nearly Kenmotsu manifold. International Journal of Physical Sciences, 7 (40). pp. 5538-5544.

UDDIN, SIRAJ (2011) A note on warped product submanifolds of Kenmotsu manifolds. Mathematica slovaca, 61 (1). pp. 1-14.

UDDIN, SIRAJ (2011) Totally umbilical hemi-slant submanifolds of Kaehler manifolds. Abstract and Applied Analysis.

UDDIN, SIRAJ (2011) Totally umbilical proper slant and hemi-slant submanifolds of an LP-cosymplectic manifold. Mathematical Problems in Engineering, 2011 (1). pp. 1-9.

UDDIN, SIRAJ (2011) Warped product pseudo-slant submanifolds of nearly Kaehler manifolds. Analele Stiintifice ale Universitatii Ovidius Constanta Seria Matematica, 19 (3). pp. 195-204.

UDDIN, SIRAJ (2010) On doubly warped and doubly twisted product submanifolds. International Electronic journal of Geometry, 3 (1). pp. 35-39.

UDDIN, SIRAJ (2010) Some results on warped product submanifolds of a Sasakain manifold. International Journal of Mathematics ans Mathematical Sciences.

UDDIN, SIRAJ (2010) Totally umbilical pseudo-slant submanifolds of a nearly cosymplectic manifold. Serdica Mathematical Journal, 36 (2). pp. 137-148.

UDDIN, SIRAJ (2010) Warped product CR-submanifolds of LP-cosymplectic manifolds. Filomat, 24 (1). pp. 87-95.

UDDIN, SIRAJ (2009) CR-warped product submanifolds in a Kaehler manifold Southeast Asian Bulletin of Mathematics. Southeast Asian, 33 (1). pp. 865-874.

UDDIN, SIRAJ (2008) Contact CR-warped product submanifolds of Kenmotsu manifolds,. Thai Journal of Mathematics, 6 (1). pp. 139-145.

UDDIN, SIRAJ (2008) Totally- umbilical semi-invariant submanifold of a nearly Sasakian manifold. Mathematica Moravica, 12 (1). pp. 19-24.

UDDIN, SIRAJ (2008) Warped product submanifolds of cosymplectic manifolds, Balkan Journal of Geometry and Its Application. Balkan Journal of Geometry and Its Application, 13 (1). pp. 55-65.

UDDIN, SIRAJ (2007) Totally-umbilical semi-invariant submanifold of a nearly Kenmotsu manifold, Soochow Journal of Mathematics. Soochow Journal of Mathematics, 33 (4). pp. 563-568.

UDDIN, SIRAJ (2007) Totally-umbilical semi-invariant submanifolds of a nearly trans-Sasakian manifold, Portagalie Mathematicki. Portagalie Mathematicki,, 14 (1). pp. 67-74.

UDDIN, SIRAJ (2007) Warped product CR-submanifolds in nearly Kaehler manifolds, SUT Journal of Mathematics. SUT Journal of Mathematics, 43 (2). pp. 201-213.

UDDIN, SIRAJ (2007) Warped product contact CR-submanifolds of trans- Sasakian manifolds Filomat. Filomat, 21 (2). pp. 55-62.

This list was generated on Fri Nov 24 01:40:14 2017 MYT.